Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coerciveness in $ L\sp{p}$


Author: Martin Schechter
Journal: Trans. Amer. Math. Soc. 107 (1963), 10-29
MSC: Primary 47.65; Secondary 35.99
DOI: https://doi.org/10.1090/S0002-9947-1963-0146690-4
MathSciNet review: 0146690
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shmuel Agmon, The coerciveness problem for integro-differential forms, J. Analyse Math. 6 (1958), 183-223. MR 0132912 (24:A2748)
  • [2] -, The $ {L_p}$ approach to the Dirichlet problem. I, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 405-448. MR 0125306 (23:A2609)
  • [3] -, Remarks on self-adjoint and semi-bounded elliptic boundary value problems, Proc. Internat. Sympos. on Linear Spaces, pp. 1-13, Hebrew University, Jerusalem, July 5-12, 1960. MR 0133591 (24:A3417)
  • [4] Shmuel Agmon, Avron Douglis and Louis Nirenberg, Estimates near the boundary of solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623-727. MR 0125307 (23:A2610)
  • [5] Nachman Aronszajn, On coercive integro-differential quadratic forms, Conference on Partial Differential Equations, Tech. Rep. No. 14, pp. 94-106, University of Kansas, Lawrence, Kansas 1954.
  • [6] Nachman Aronszajn and A. N. Milgram, Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo (2) 2 (1953), 1-61. MR 0064255 (16:252a)
  • [7] F. E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1961), 22-130. MR 0209909 (35:804)
  • [8] -, A priori estimates for solutions of elliptic boundary value problems. I, II, III, ibid. Indag. Math. 22 (1960), 145-169; 23 (1961), 404-410. MR 0123819 (23:A1141)
  • [9] A. P. Calderon, Intermediate spaces and interpolation, Conference at Warsaw, 1960.
  • [10] K. O. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math. 11 (1958), 333-418. MR 0100718 (20:7147)
  • [11] Emilio Gagliardo, Caratterizzazioni della tracce sulla frontiera ad alcune classi di funzioni in n variabili, Rend. Sem. Mat. Univ. Padova 27 (1957), 284-305. MR 0102739 (21:1525)
  • [12] J.-L. Lions, Théorèmes de trace et d'interpolation. I. Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 389-403. MR 0119092 (22:9858)
  • [13] -, Une construction d'espaces d'interpolation, C. R. Acad. Sci. Paris 250 (1960), 1853-1855.
  • [14] J.-L. Lions and Enrico Magenes, Problemi ai limiti non omogeni. III, IV, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 41-103. MR 0146526 (26:4048)
  • [15] Jaak Peetre, Théorèmes de régularité pour quelques classes d'operateurs différentiels, Medd. Lunds Univ. Mat. Sem. 16 (1959), 1-122. MR 0133593 (24:A3419)
  • [16] -, Another approach to elliptic boundary problems, Comm. Pure Appl. Math. 14 (1961), 711, 731. MR 0171069 (30:1301)
  • [17] Martin Schechter, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, Comm. Pure Appl. Math 12 (1959), 37-66. MR 0141879 (25:5276)
  • [18] -, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. 12 (1959), 457-486. MR 0125323 (23:A2626)
  • [19] -, Remarks on elliptic boundary value problems, Comm. Pure Appl. Math. 12 (1959), 561-578. MR 0125330 (23:A2633)
  • [20] -, On $ {L^p}$ estimates and regularity. I, Amer. J. Math. 85 (1963). MR 0188615 (32:6051)
  • [21] L. N. Slobodeckii, Estimates in $ {L^p}$ for solutions of elliptic systems, Dokl. Akad. Nauk SSSR 123 (1958), 616-619. (Russian) MR 0106327 (21:5061)
  • [22] K. T. Smith, Inequalities for formally positive integro-differential forms, Bull. Amer. Math. Soc. 67 (1961), 368-370. MR 0142895 (26:462)
  • [23] M. I. Višik, Boundary problems for elliptic equations degenerating on the boundary of the domain, Mat. Sb. (N. S.) 35 (71) (1954), 513-568. (Russian) MR 0068705 (16:927e)
  • [24] K. O. Friedrichs, An inequality for potential functions, Amer. J. Math. 68 (1946), 581-592. MR 0018295 (8:270d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.65, 35.99

Retrieve articles in all journals with MSC: 47.65, 35.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0146690-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society